MathSciNet Relay Station
MathSciNet bibliographic data
MR2850675 (2012g:93137) 93D21 (93C55 93C70)
Chen, J.; Sun, F.; Yin, Y.; Hu, C. State feedback robust stabilisation for discrete-time fuzzy singularly perturbed systems with parameter uncertainty. IET Control Theory Appl. 5 (2011), no. 10, 1195–1202.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement